# SDR JGVR20151230001

- Difficulty date: December 30, 2015
- Submitted: December 30, 2015
- Operation: General aviation
- Aircraft: N590TA
- Make and model: Gulstm G100
- Aircraft serial: 146
- Aircraft time: 2,986 hours, 2,020 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: 22510000002
- Condition: Broken
- Location: Strut
- Part time: 2,986 hours, 2,020 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A FACTORY C-INSPECTION, TASK ITEM 32-10-02, REINSTALLING/TORQUEING THE ORIGINAL RT MAIN LANDING GEAR SHOCK STRUT UPPER ATTACHMENT PIN TO THE LANDING GEAR AND THE HEAD BROKE OFF PRIOR TO REACHING THE MINIMUM TORQUE VALUE IAW AMM 32-10-02.  VISUAL INSPECTION OF THE BROKEN AREA LOOKS TO INDICATE TO HAVE BEEN PREVIOUSLY STRESS CRACKED AS ONLY A SMALL PORTION OF THE BROKEN SURFACE AREA IS CLEAN/SHINNY.  SUSPECT IN A PREVIOUS INSTALLATION THE PIN WAS OVERTORQUED CAUSING THE HEAD OF THE PIN TO CRACK.  THERE IS CURRENTLY NO MM NDT INSPECTION REQUIREMENT FOR THIS PIN.  RECOMMEND AN INTERVAL BE IMPLEMENTED ON THIS HEAD AREA OF THE PIN FOR STRESS CRACKS TO PREVENT PREMATURE FAILURE, WHICH COULD CAUSE THE SHOCK STRUT TO BECOME DISCONNECTED FROM THE LANDING GEAR.
